# SDR DL757020574

- Difficulty date: May 19, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 54,143 hours, 28,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EXTERIOR EMERGENCY LIGHT ABOVE LEFT WING AFT OF EXIT HATCH INOP.  RELAMPED EMERGENCY LIGHT.
